# SDR DHL2003750005

- Difficulty date: July 12, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Engine: Pwa JT8D
- System (JASC): 5270 · Door Warning System
- Part: Pin
- Condition: Inoperative
- Location: Cargo Door Latch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR RED LIGHT ILLUMINATED ON FLIGHT, ACCOMPANIED BY LATCH LOCK PINS NOT ENGAGED AMBER LIGHT ON MCD CONTROL PANEL.(FL 370, WITH 6.3 CABIN ALTITUDE AND 8.4PSI DIFF.) EXECUTED EMERGENCY CHECK LIST IAW AOM 5.2.6 AT 2 PSI DIFF ON DESCENT/DEPRESSURIZATION, BOTH LIGHTS WENT, CLEANED AND LUBRICATED LATCH PIN MECHANISM CLEANED AND LUBRICATED LATCH PIN SWITCHES AND CLEANED LATCH PIN SWITCH CONNECTOR PINS AND SOCKETS CARGO DOOR INSPECTION CHECK ACCOMPLISHED IAW MM 52-34-0 DOOR CYCLED SEVERAL TIMES COULD NOT FAULT AT THIS TIME.
